# SDR VJ9800432

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT FLOOR PANEL, RT, HAS CORRSION BEYOND LIMIT ON HAT SECTIONS.  REMOVED CORRODED SKIN AND HAT SECTIONS.  FABRICATED AND INSTALLED NEW FLOOR PANEL SKIN AND HAT SECTIONS IAW DC9 SRM 51-30-2, 51-20-0, 51-10-4, 51-10-3, AND 53-05..
